# SDR FDEA201308011726

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,650 hours, 20,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256100000
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131RF FOUND DAMAGED ALONG THE SIDES AND WIDTH.  FLOOR PANEL REMOVED IAW AMM 53-10-29, REVISION 55.2. NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J AND INSTALLED IAW AMM 53-10-29, REV 55.3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
